# SDR CALA2022120503286

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 113,671 hours, 17,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 276284
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SYS L FAILED TEST ON P 61.( EMERGENCY BATT. PACKS M 961 (DISCHARGED) (REF AAR NR 9669191) REMOVED, REPLACED AND TESTED NORMAL M961 BATTERY FOR LEFT EMERGENCY ESCAPE, PUSH TO TEST TESTED NORMAL REF B767 AMM 25-65-17-004-001-001, 25-65-17-404-008-001 AND STEP 3 G (11) OF 25-65-00-442-010.
